# SDR DALA13061100957

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3L BS 160 CRACKED.   LONGERON REMOVED,  NEW SECTION LONGERON AND SPLICE DRILLED IAW SRM 53-02 FIG 18 AND 51-10-2.   NEW LONGERON AND SPLICE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21.  INSTALLED IAW SRM 53-02 FIG. 18 AND PS 900-5-1 NO.04.
